Selcuk University Digital Archive Systems

On the recursive sequence x_{n+1}=((x_{n-11})/(1+x_{n-1}x_{n-3}x_{n-5}x_{n-7}x_{n-9}))

Show simple item record

dc.contributor.author Şimşek, Dağıstan
dc.date.accessioned 2017-01-09T08:13:56Z
dc.date.available 2017-01-09T08:13:56Z
dc.date.issued 2007
dc.identifier.citation Şimşek, D. (2007). On the recursive sequence x_{n+1}=((x_{n-11})/(1+x_{n-1}x_{n-3}x_{n-5}x_{n-7}x_{n-9})). Selcuk Journal of Applied Mathematics, 8 (1), 15-26. tr_TR
dc.identifier.issn 1302-7980
dc.identifier.uri http://hdl.handle.net/123456789/3767
dc.description http://sjam.selcuk.edu.tr/sjam/article/view/180 tr_TR
dc.language.iso en tr_TR
dc.publisher Selcuk University Research Center of Applied Mathematics tr_TR
dc.subject Difference equations tr_TR
dc.subject Fark denklemleri tr_TR
dc.subject Period twelve solution tr_TR
dc.subject Dönem oniki çözüm tr_TR
dc.title On the recursive sequence x_{n+1}=((x_{n-11})/(1+x_{n-1}x_{n-3}x_{n-5}x_{n-7}x_{n-9})) tr_TR
dc.type Article tr_TR
dc.relation.journal Selcuk Journal of Applied Mathematics
dc.identifier.volume 8
dc.identifier.startpage 15
dc.identifier.endpage 26


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account